# SDR COMA9960457

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning
- Condition: Activated
- Location: Anti Ice Duct
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
